# SDR UALA2009091002859

- Difficulty date: September 9, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 55,745 hours, 8,121 cycles
- Engine: Pwa PW40903
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OIL DRIPPING OUT OF RT ENG DRAIN TUBE NR 3 (BUG-MAIN GEARBOX).  ACCOMPLISHED LEAK CHECKS AND STATIC LEAK WAS LESS THAN 6 DROPS PER MINUTE AND DURING ENGINE RUN LEAK RATE WAS BETWEEN 25 AND 30 DROPS PER MINUTE.  ADDED ONLY ONE QUART TO SERVICE TO FULL.  REQUIRES DRIVE SEAL REPLACEMENT.  REPLACED NR 2 BACKUP GEN DRIVE OIL SEAL ASSY AND REINSTALLED NR 2 BACKUP GEN.  RAN PER JRH, NO LEAKS NOTED.
